# SDR FDEA200903130914

- Difficulty date: March 13, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 41,435 hours, 20,880 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A5796011320000
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP RIB 25A HAS APPROX .125 INCH CRACK RIB 25A - RIB 25A.  REMOVED THE UPPER SKIN, DAMAGED RIB, TWO CLOSE OUT PANELS, SIX STIFFENERS, TWO RUB STRIPS AND THE T/E FLAP TIP.   LOCATED, DRILLED & DEBURRED RIB.  INSTALLED ALL PARTS IAW SRM 51-40-21  PG 7 & PG 9 ALSO SRM 51-40-44  PG 6.
